# SDR LR7A05053

- Difficulty date: April 28, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 29,874 hours, 15,496 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-6 CHECK PER JOB CARD HC5321 CRACK FOUND ALONG RIVET HEAD AT RIGHT FS 577 RBL 41 BELLY SKIN EXTERIOR, WL 152.  REPAIR CARRIED OUT IAW SMP583 FIG 51-140-12, FS 577 RBL 41.
